This paper is devoted to study the existence of global attractor in H1 0 (W) and uniform bounds of it in L¥(W) for a class of parabolic problems with homogeneous boundary conditions wich involves a uniform strongly elliptic operator of second order in the domain W ⊂ Rn. The main tools used to prove the existence of global attractor are the techniques used in Hale  and Cholewa , and for the uniform bound of the attractor we use the Alikakos-Moser iteration procedure .
Digital Object Identifier (DOI)
Figueroa-L?pez, Rodiak and Lozada-Cruz, German
"On Global Attractors for a Class of Parabolic Problems,"
Applied Mathematics & Information Sciences: Vol. 08
, Article 6.
Available at: https://dc.naturalspublishing.com/amis/vol08/iss2/6